# SDR SIMA200614602

- Difficulty date: May 22, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG6700950091
- Part serial: 00448
- Condition: Failed
- Location: Rt Acm
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT PACK AUTO FAIL, SMOKE AND SMELL COMING FROM CABIN.  REPLACED RT ACM, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
